# SDR DALA2025070705016

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 A.A : DOES NOT RETAIN THE SLIDER AFT SPRING ON L1 AND L2 DOOR GIRT BAR. IN REF. AMDS 2560-01492-0201 STEP 2 (C). CORRECTIVE ACTION: SUMMARY OF NRC 00082: SPRING (2E/A) AT L1 AND SPRING (2EA/S) AT L2 DOOR GIRT BAR WERE REPLACED PER BOEING CMM 25-66-14. (1061520)
